Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pap done. advised biopsy. Feels something crawling, dryness, pains in stomach. Use vagisil, antibacterial soaps. Suggestions?

Hi, I'm 23 years old and I'm pretty much healthy. I've got my pap done 2 months ago and I need a biopsie to remove the bad cells but I'm waiting to raise the money. I've been getting this feeling like their is something crawling inside my walls and I just go crazy but I never find anything down their . I could have just showered or wake up in the morning and I feel it but I neve fun anything. I shower with Vagisil and antibacterial soaps and I use playtex wipes now after I pee or during my period after changing my pads but I still feels the crawling it's freaking me out. I also experience really bad dryness down their. I often feel strap pains in my lower stomach and I would have to sit steal until it stops. Here and their i will itch please please please help!!!! I don't know what to do
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. STOP using all those antibacterial soaps. Your symptoms are due to vulval irritation, just keep your vaginal area clean and dry. Have a gyanecological examination, kindly check out if you are having bartholian gland infection/ any vulval lesion.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor